# SDR SWAA2022032160256

- Difficulty date: September 19, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 51,794 hours, 30,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION UNDER LOWER ATC ANTENNA ON FUSELAGE SKIN. STATION 354 BL 0. / REMOVED CORROSION, BLENDED SKIN AND REAPPLIED PROTECTIVE FINISH IAW EA 1-753-35640.
